Completely bounded kernels

Bhattacharyya, Tirthankar and Dritschel, Michael A. and Todd, Christopher S. and Kérchy, László: Completely bounded kernels. Acta scientiarum mathematicarum, (79) 1-2. pp. 191-217. (2013)

[img] Cikk, tanulmány, mű
math_079_numb_001_002_191-217.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 1-2
Page Range: pp. 191-217
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Szőkefalvi-Nagy Béla, Természettudomány, Matematika
Additional Information: Bibliogr.: p. 216-217.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/30870

Actions (login required)

View Item View Item